# SDR LR7A01100

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: 3338069
- Condition: Cracked
- Location: Ows 293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HSP57165 FOUND LH WING OWS 293 LOWER RIB FORMER FITTING CRACKED.REPLACED FITTING PER DWG 371285, SRM SMP 583-51-70 & SB 382-57-75.  NR 0470.
